# SDR HALA2018012600017

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 57,058 hours, 10,445 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING F/A'S DETECTED A STRONG FUEL ODOR IN THE AFT GALLEY.   INSPECTED THE  APU FUEL LINE IN THE TAIL SECTION UNDER AFT GALLEY AREA.   NO LEAKS OR FUMES NOTED,  INSPECTED THE AFT GALLEY AND LAVATORIES FOR FUEL ODOR OR FUMES,  NONE FOUND,  RAN APU AND PACKS, NO FUEL ODOR OR FUMES NOTED IN CABIN. OK FOR SERVICE.
